Projective Models of Shioda Modular Surfaces.
Manuscripta mathematica, Tome 50 (1985), pp. 73-132
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
elliptic surfaces, Shioda modular surface, universal elliptic curve with level n-structure, S(3), S(4), S(5), immersion
@article{MM2_1985__50_155051,
author = {Wolf Barth and Klaus Hulek},
title = {Projective {Models} of {Shioda} {Modular} {Surfaces.}},
journal = {Manuscripta mathematica},
pages = {73--132},
year = {1985},
volume = {50},
zbl = {0599.14035},
url = {http://geodesic.mathdoc.fr/item/MM2_1985__50_155051/}
}
Wolf Barth; Klaus Hulek. Projective Models of Shioda Modular Surfaces.. Manuscripta mathematica, Tome 50 (1985), pp. 73-132. http://geodesic.mathdoc.fr/item/MM2_1985__50_155051/